Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Possible Rates of Growth of Age-Dependent Branching Processes with Immigration

D. R. Grey
Journal of Applied Probability
Vol. 13, No. 1 (Mar., 1976), pp. 138-143
DOI: 10.2307/3212674
Stable URL: http://www.jstor.org/stable/3212674
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Possible Rates of Growth of Age-Dependent Branching Processes with Immigration
Preview not available

Abstract

It is shown that if φ is a given function out of a large class satisfying a certain regularity condition, then a supercritical age-dependent branching process {Z(t)} exists with deterministic immigration and given life-length and familysize distributions such that Z(t)/(eα t φ (t)) converges in probability to a non-zero constant, α being the appropriate Malthusian parameter. As an easy corollary one discovers the asymptotic behaviour of some processes with random immigration.

Page Thumbnails

  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140
  • Thumbnail: Page 
141
    141
  • Thumbnail: Page 
142
    142
  • Thumbnail: Page 
143
    143